# SDR SWAA2024072214180

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 67,037 hours, 39,883 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR DIFFICULT TO CLOSE<[01] ADJUSTED FWD GALLEY SERVICE DOOR STOP PINS IAW AMM 52-41-00. OPS CHECK NORMAL.;[02] INSP C/W
